# SDR 99ZZZX139

- Difficulty date: October 9, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N51258
- Make and model: Cessna 150J
- Aircraft serial: 15069877
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Leg
- Condition: Cracked
- Location: Tail Gear
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A STRESS CORROSION FRACTURE OCCURRED IN THE RADIUS AREA WHERE THE HIGH CARBON SPRING STEEL MAIN LANDING GEAR LEG AND THE LANDING GEAR EXTENSION CONTACT.  SUBMITTER SUGGESTED IMMEDIATE INSPECTION AND REPETITIVE INSPECTIONS AFTER 50 LANDINGS OR 50 HOURS WHICHEVER OCCURS FIRST.  STC 268GL.
